# SDR DCGA201801230044

- Difficulty date: January 23, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N842JH
- Make and model: Hughes 369E
- Aircraft serial: 0020E
- Aircraft time: 17,432 hours, 27,205 cycles
- Engine: Allsn 250C20B
- Engine time: 14,565 hours, 273 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 687190
- Part serial: CAE820360
- Condition: Making Metal
- Location: Zone 100
- Part time: 14,565 hours, 273 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AND ENGINE CHIP LIGHT INDICATION OCCURRED. THE PILOT PERFORMED A PRECAUTIONARY LANDING. MAINTENANCE DISCOVERED METAL FLAKES ON UPPER AND LOWER ENGINE CHIP PLUG. PER MAINTENANCE MANUAL INSTRUCTION IT WAS DETERMINED THAT THE ENGINE ASSEMBLY REQUIRED REMOVAL FROM THE AIRFRAME FOR ANALYSIS.
